Fast, Free Shipping for All Orders Over $39 (USA only)More Info

Free shipping is not always available outside of the contiguous US states.

Click for more info.

Free shipping is not always available outside of the contiguous US states.

Click for more info.

McKesson - sunmark® Fexofenadine HCl Allergy Relief - Box of 15

Free Shipping!
Allergy Relief sunmark® 180 mg Strength Tablet 15 per Box
This item is not returnable
In stock
SKU
MCK-1149630-BX
Your Price $17.00

sunmark® Fexofenadine HCl Allergy Relief

Name / Available Sizes for Purchase: FEXOFENADINE, TAB SM 180MG

  • 180 mg of fexofenadine HCl per tablet
  • Compare to the active ingredient in Allegra® Allergy 24 Hour tablets
  • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
  • 24-hour nondrowsy relief
  • Allegra is a registered trademark of Chattem
  • Manufacturer: McKesson Brand
  • Brand: sunmark®
  • Active Ingredients: Fexofenadine HCl
  • Container Type: Box
  • Dosage Form: Tablet
  • Strength: 180 mg Strength
  • Volume: 15 per Box

More Information

More Information
SKUMCK-1149630-BX
Free Shipping?Free Standard

Reviews

Write Your Own Review
You're reviewing:McKesson - sunmark® Fexofenadine HCl Allergy Relief - Box of 15
Your Rating